# SDR AALA20001756

- Difficulty date: October 25, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 39271012
- Condition: Loose
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 88 - EN ROUTE LAX-ORD, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  AIR INTERRUPTED, RETURNED LAX AND LANDED WITHOUT INCIDENT.  RE-TORQUED AUGMENTATION VALVE DUCT CLAMPS.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
